# SDR VTZA97560

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 26651SSSB4M1
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6568 - IAD-SCE - DURNG TAXI, RETURNED TO GATE DUE TO LEFT FUEL BOOST PUMP INOP.  MAINTENANCE INSPECTED AND OPENED DMI 56018, MEL 28-6.  MAINTENANCE CLOSED DMI 56018 ON 10-09-97 BY REMOVING AND REPLACING BOOST PUMP, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN SERVICE.  (M)
